Skip to content

A note on the Lipschitz continuity of the gradient of the squared norm of the matrix-valued Fischer-Burmeister function

Research output: Contribution to journalArticle

Based on a formula of Tseng, we show that the squared norm of the matrix-valued Fischer-Burmeister function has a Lipschitz continuous gradient.
Original languageEnglish
Pages (from-to)547-553
JournalMathematical Programming
Volume107
Issue number3
DOIs
Publication statusPublished - Jul 2006

Related information

Relations Get citation (various referencing formats)

ID: 2933457